# SDR A6WA202401158698

- Difficulty date: January 15, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 43,201 hours, 41,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING LANDING GEAR UP RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MSG APPEARED IN 2-3 SECONDS C/W QRH MSG CLEARED NORMAL SMOOTH LANDING.  LANDING WT 34,750LBS.  AIRCRAFT REMOVED FROM SERVICE.  READJUSTED GAP ON NLG CENTERED/EXTENDED PROXIMITY SENSOR PER AMM 32-61-05. OPS CHECK GOOD AT THIS TIME.
